MAUDE Adverse Event Report: Ethicon Inc. STRATAFIX; Suture, surgical, absorbable, polydioxanone

Ethicon Inc. STRATAFIX; Suture, surgical, absorbable, polydioxanone
Catalog Number SXPP1A401
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
STRATAFIX
Common Device Name
Suture, surgical, absorbable, polydioxanone
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50302008
Report Number2210968-2026-08322
Device Sequence Number10700950
Product Code NEW
UDI-Device Identifier10705031219342
UDI-Public10705031219342
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown